# SDR AALA20131127003

- Difficulty date: November 27, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 78,977 hours, 12,523 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

A5 AFT LAVATORY SMOKE DETECTOR ALARM SOUNDED.  PERFORMED A5 SMOKE DETECTOR TEST IAW AMM 26-13-00 TESTED OK.  OPERATIONS CHECKED NORMAL.
